Alert archive / Mississippi / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 129, NWS Jackson, MS

March 26, 2005Adams County, Mississippi; Concordia Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Mar 26, 2005, 6:06 PM CST for Adams County, Mississippi; Concordia Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2005, 6:06 PM CST (00:06 UTC)
Expired
Mar 26, 2005, 7:00 PM CST
In force
54 min
Issued by
NWS Jackson, MS
Area
Counties, with a storm outline in the text

Counties Concordia Parish, LA, Adams County, MS

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 26, 1:45 PM CSTTornado WatchSPC7 hr
Mar 26, 3:30 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 00:00Z, 0.1 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 00:00Z on 2005-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 356 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 00:00Z on 2005-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
356 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1347 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
122 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KJAN 270006
SVRJAN
LAC029-MSC001-270100-
/O.NEW.KJAN.SV.W.0129.050327T0006Z-050327T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CST SAT MAR 26 2005

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CONCORDIA PARISH IN NORTHEAST LOUISIANA
  SOUTHERN ADAMS COUNTY IN SOUTHWEST MISSISSIPPI

* UNTIL 700 PM CST

* AT 606 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO
  GOLF BALL SIZE.  THIS STORM WAS LOCATED 12 MILES WEST OF BLACK
  HAWK...OR ABOUT 7 MILES NORTHEAST OF BORDELONVILLE...AND MOVING
  NORTHEAST AT 40 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  7 MILES NORTHWEST OF BLACK HAWK BY 615 PM CST
  SIBLEY BY 640 PM CST

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE
SIGNIFICANT DAMAGE.

LAT...LON 3112 9169 3120 9167 3127 9177 3137 9179
      3152 9117 3136 9117 3137 9134 3133 9145
      3124 9150 3121 9160 3114 9162

$$

GRG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 3:05 PM CST, 3 hours 1 minute earlier.

Area forecast discussion, Mar 26, 3:05 PM CST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
305 PM CST SAT MAR 26 2005

...DANGEROUS SEVERE WEATHER OUTBREAK TONIGHT...

.SHORT TERM...FOR LATE THIS AFTERNOON AND TONIGHT A DANGEROUS
SEVERE WEATHER PATTERN IS SETTING UP FOR THE REGION. PARAMETERS ARE
COMING TOGETHER AS A WARM FRONT IS PUSHING NORTH THROUGH THE REGION
AND A POWERFULL UPPER LEVEL SHORTWAVE TROUGH APPROACHES FROM TEH
WEST. BOUNDARY LAYER MOISTURE IS ON THE INCREASE...WITH THE VERY
MOIST MARINE LAYER BEGINNING TO SURGE NORTH THROUGH SE LA AND SRN
MS.

THE MID TO UPPER LEVEL JET IS NOSING INTO SRN LA/SW MS THIS
AFTERNOON. MODELS CONTINUE TO SHOW STRONG DESTABILIZATION FOR LATE
THIS AFTERNOON...850 MB THETAE VALUES NEAR 340 K WILL MOVE INTO
SOUTHERN PORTIONS OF THE AREA BY THIS EVENING. SATELLITE IMAGERY
INDICATES STRONG SHORTWAVE IMAGERY POISED TO TRACK INTO THE REGION
LATE THIS AFTERNOON INTO TONIGHT. SEVERE WEATHER POTENTIAL WILL
INCREASE ALONG AND SOUTH OF THE WARM FRONT THIS AFTERNOON AND
TONIGHT. THE LAPSE RATES REMAIN HEALTHY SO THE POTENTIAL FOR
HAIL...DAMAGING WINDS AND TORNADOES REMAIN GOOD FOR THE REGION. THE
TORNADO AND DAMAGING WIND POTENTIAL WILL DECREASE FROM WEST TO EAST
AFTER MIDNIGHT. AT THIS TIME THE MOST LIKELY PERIOD FOR SEVERE
STORMS LOOKS TO BE FROM THE LATE AFTERNOON THROUGH 3 AM. SUPERCELLS
WILL BE LIKELY WITH DAMAGING WIND...LARGE HAIL AND TORNADIC
DEVELOPMENT.A PRIMED AIR MASS WILL BE IN PLACE WHEN DYNAMICS
INTENSIFY THIS EVENING. LOW LEVEL FLOW WILL STRENGTHEN IN RESPONSE
TO THE SURFACE LOW CENTER THAT WILL MOVE INTO CENTRAL LA BY SUNSET
AND LIFT NWD ACROSS THE FORECAST AREA DURING THE NIGHT. THE UPPER
JET...JET CORE MAX WINDS FORECAST AROUND 150 KTS...IS EXPECTED TO
INTENSIFY AS IT PUSHES NEWD INTO THE REGION TONIGHT AND 850 MB FLOW
INCREASES TO 35-40 KTS. A MIDLEVEL JET OF AROUND 90 KNOTS WILL COME
IN ON THE BACK OF THE STORM SYSTEM EARLY SUNDAY.

FOR SUNDAY...
DURING THE DAY SUNDAY THE ASSOCIATED CLOSED UPPER LOW
WILL PASS OVER THE REGION. COOL MIDLEVEL TEMPS(-15 TO NEAR -20C)
WILL BRING THE POSSIBILITY OF HAIL WITH THE SCATTERED THUNDERSTORMS.
THIS WILL CONTINUE SOME DECENT LAPSE RATES ACROSS THE REGION. ALSO
EXPECT SOME WRAP AROUND CLOUDS WITH THIS SYSTEM. WILL INCREASE POPS
SOME ACROSS THE REGION. DESPITE THE DRYING AIRMASS ACROSS THE LOWER
MISSISSIPPI VALLEY...LARGE SCALE QG FORCING ASSOCIATED WITH THE
UPPER-LEVEL SYSTEM MAY PROVIDE SOME AID FOR SCATTERED SHOWERS AND
THUNDERSTORMS ACROSS OUR AREA THROUGH THE DAY SUNDAY. MODELS DO
POINT TO SOME GUSTY WINDS MIXING DOWN DURING THE DAY ON SUNDAY AND
WILL CONTINUE WITH GUSTS OF AROUND 30 MPH. IN LIGHT OF THE DANGEROUS
SCENARIO TAKING SHAPE FOR TONIGHT...WILL LET LATER SHIFTS CONSIDER
THE WIND SITUATION FOR ON ANY POSSIBLE LAKE WIND ADVISORY THAT MAY
BE NEEDED./17/

SUNDAY NIGHT AND MONDAY...
EXPECT THE MID LEVEL COLD CORE TO TRAVERSE THE FORECAST AREA SUNDAY
NIGHT. STRONG HEIGHT FALLS ASSOC WITH THE TROUGH PASSAGE WILL
SQUEEZE OUT LIGHT RAIN OR DRIZZLE OVER MUCH OF THE FORECAST AREA.
EXPECT STRONG SUBSIDENCE WILL PREVENT STRATUS FROM HANGING AROUND TO
LONG MONDAY. /EC/

.LONG TERM...12Z GFS SHOWS SOME UNCERTAINTY IN HANDLING THE MID WEEK
STORM SYSTEM. THERE ARE SOME INDICATIONS THAT A MID LEVEL SHORTWAVE
TROUGH COULD INCITE ENOUGH WARM ADVECTION AND LIFT TO BRING RAIN
CHANCES AS EARLY AS WEDNESDAY...SO HAVE INTRODUCED RAIN CHANCES FOR
WEDNESDAY NIGHT...DID NOT WANT TO BREAK MUCH FROM CONTINUITY AND GO
EARLIER THAN THAT. OTHERWISE...THERE ARE INIDICATIONS FOR A
SIGNIFICANT STORM SYSTEM TO AFFECT THE FORECAST AREA SOMETIME AROUND
THE THURSDAY TIME FRAME. GIVEN ALL THE ATTENTION ON THE CURRENT
SEVERE WEATHER EVENT...WILL FOREGO ANY MENTION OF THE SYSTEM IN THE
HWO. IT APPEARS NEXT WEEKEND WILL SEE THE WEATHER DRY OUT. /EC/

&&

.AVIATION...
HAVE PUT IN GR -(LARGE HAIL POTENTIAL) IN TAFS ALONG WITH GUSTS OF
25-50KNTS WITH SEVERE STORMS. KEPT IFR CONDITIONS WITH CONVECTION.
STORMS SHOULD DECREASE FROM WEST TO EAST WELL AFTER MIDNIGHT. MAY
HAVE SMALL HAIL IN TAF SITES ON SUNDAY WITH THE PASSAGE OF THE COOL
UPPER LOW. /17/

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

SHORT TERM: 17
LONG TERM: EC
Hazardous weather outlook, Mar 26, 2:41 PM CST, 3 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
241 PM CST SAT MAR 26 2005

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
272041-
ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW-
CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL-
FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS-
ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR-
LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA-
MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE-
OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER-
TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO-
241 PM CST SAT MAR 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS

.DAY ONE...TONIGHT AND SUNDAY...

...THUNDERSTORMS...
NUMEROUS SEVERE THUNDERSTORMS WILL OCCUR OVER NORTHEAST
LOUISIANA...SOUTHEAST ARKANASAS AND MUCH OF CENTRAL MISSISSIPPI
FOR TONIGHT.

LARGE HAIL...DAMAGING WINDS AND TORNADOES WILL OCCUR WITH SEVERE
STORMS THAT DEVELOP ANYWHERE IN THE REGION FOR TONIGHT.

A WARM FRONT WILL LIFT TO THE NORTH THROUGH MUCH OF THE OUTLOOK
AREA BY THIS EVENING.  COPIOUS AMOUNTS OF GULF MOISTURE THAT WILL
SURGE INLAND BEHIND THE FRONT WILL SIGNIFICANTLY DESTABILIZE THE
AIR MASS. WIND FLOW WILL INTENSIFY THROUGH THE ATMOSPHERE LATER
THIS AFTERNOON INTO TONIGHT TO INCREASE WIND SHEAR...AN ESSENTIAL
INGREDIENT TO SUPERCELL THUNDERSTORM DEVELOPMENT. AS A STRONG JET
STREAM CORE PUNCHES INTO THE REGION THIS EVENING AND A DEEP LOW
PRESSURE SYSTEM LIFTS ACROSS THE AREA..STRONG DYNAMICS WILL
SUPPORT DEEP  CONVECTION ACROSS THE REGION.

THERE IS A GOOD POTENTIAL FOR LARGE HAIL AND TORNADOES ACROSS THE
WHOLE FORECAST AREA THROUGH TONIGHT. THE CHANCES OF SEVERE
WEATHER WILL DECREASE AFTER MIDNIGHT FROM WEST TO EAST.

ON SUNDAY THERE WILL THE POTENTIAL OF  SOME  STRONG THUNDERSTORMS
WITH HAIL AS THE UPPER LEVEL SYSTEM
PASSES OVERHEAD.

PLEASE STAY TUNED TO YOUR NATIONAL WEATHER SERVICE IN JACKSON FOR
FURTHER UPDATES ON THIS DEVELOPING SEVERE WEATHER SITUATION.

...FLOODING...
PERIODS OF HEAVY RAINFALL WILL OCCUR WITH THUNDERSTORMS THAT
DEVELOP LATE THIS AFTERNOON AND TONIGHT. PONDING WATER CAN BE
EXPECTED ON ROADWAYS AND IN LOW LYING AREAS IN THE VICINITY OF
STORMS. RAINFALL INTENSITY WILL DECREASE FROM THE WEST AROUND
MIDNIGHT BUT PERIODS OF HEAVIER RAINFALL CAN BE EXPECTED THROUGH
MUCH OF THE NIGHT FOR EAST MISSISSIPPI AREAS.

...NON PRECIPITATION...
AS THE UPPER LEVEL SYSTEM PASSES OVERHEAD DURING THE DAY
SURFACE WINDS WILL INCREASE WITH SUSTAIN WINDS OF 15 MPH WITH
GUSTS OF AROUND 30 MPH DURING MAINLY THE AFTERNOON HOURS.

.DAYS TWO THROUGH SEVEN...SUNDAY NIGHT THROUGH SATURDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
ACTIVATION OF STORM SPOTTER GROUPS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL LIKELY BE NEEDED  THIS AFTERNOON AND TONIGHT.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, Mar 26, 5:52 PM CST, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
552 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             BENTONIA                32.65N 90.37W
03/26/2005  0.88 INCH        YAZOO              MS   PUBLIC

            AN EMPLOYEE AT THE PHILLIPS QUICK MART IN BENTONIA
            REPORTED PENNY TO NICKEL SIZED HAIL.

&&

CAW/CAB
Local storm report, Mar 26, 5:55 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
555 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0508 PM     TSTM WND DMG     8 W RAYMOND             32.26N 90.56W
03/26/2005                   HINDS              MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED NUMEROUS TREES AND POWER LINES
            DOWN. THERE WAS ALSO A HOUSE TRAILER MOVED OFF OF ITS
            FOUNDATION. THIS DAMAGE WAS NEAR BUSH BOTTOM ROAD ABOUT 8
            MILES WEST OF THE CITY OF RAYMOND.

&&

CAW/CAB
Local storm report, Mar 26, 5:59 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
559 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     2 W RAYMOND             32.26N 90.46W
03/26/2005                   HINDS              MS   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED TREES DOWN AROUND 7 MILES
            SOUTH OF THE INTERSECTION OF HIGHWAY 467 AND NATCHEZ
            TRACE PARKWAY.

&&

CAW/CAB
Local storm report, Mar 26, 6:02 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             6 W FAYETTE             31.71N 91.16W
03/26/2005  0.88 INCH        JEFFERSON          MS   AMATEUR RADIO

            AMATEUR RADIO OPERATOR REPORTED NICKEL SIZED HAIL AROUND
            THE CITY OF CHURCH HILL ABOUT 6 MILES WEST OF FAYETTE.

&&

CAW/CAB
Local storm report, Mar 26, 6:06 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CST SAT MAR 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND DMG     2 W RAYMOND             32.26N 90.46W
03/26/2005                   HINDS              MS   FIRE DEPT/RESCUE

            VOLUNTEER FIREMAN REPORTED HOUSE DAMAGE ON OLD PORT
            GIBSON ROAD ABOUT 2 MILES WEST OF THE CITY OF RAYMOND.

&&

CAW/CAB
Special weather statement, Mar 26, 6:06 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
606 PM CST SAT MAR 26 2005

LAZ007>009-015>016-023>026-MSZ018>019-025>053-270500-
CATAHOULA LA-CONCORDIA LA-EAST CARROLL LA-FRANKLIN LA-
MADISON LA-MOREHOUSE LA-RICHLAND LA-TENSAS LA-
WEST CARROLL LA-ATTALA MS-BOLIVAR MS-CARROLL MS-
CHOCTAW MS-CLAIBORNE MS-CLAY MS-GRENADA MS-HINDS MS-
HOLMES MS-HUMPHREYS MS-ISSAQUENA MS-KEMPER MS-
LAUDERDALE MS-LEAKE MS-LEFLORE MS-LOWNDES MS-
MADISON MS-MONTGOMERY MS-NESHOBA MS-NEWTON MS-
NOXUBEE MS-OKTIBBEHA MS-RANKIN MS-SCOTT MS-SHARKEY MS-
SUNFLOWER MS-WARREN MS-WASHINGTON MS-WEBSTER MS-
WINSTON MS-YAZOO MS-

TORNADO WATCH NUMBER 88 REMAINS VALID UNTIL 11 PM CST FOR THE
FOLLOWING AREAS

IN LOUISIANA THIS WATCH INCLUDES 9 COUNTIES

IN NORTHEAST LOUISIANA

CATAHOULA             CONCORDIA             EAST CARROLL
FRANKLIN              MADISON               MOREHOUSE
RICHLAND              TENSAS                WEST CARROLL

IN MISSISSIPPI THIS WATCH INCLUDES 31 COUNTIES

IN CENTRAL MISSISSIPPI

ATTALA                CHOCTAW               HINDS
HOLMES                HUMPHREYS             LEAKE
MADISON               RANKIN                SCOTT
YAZOO

IN EAST CENTRAL MISSISSIPPI

KEMPER                LAUDERDALE            NESHOBA
NEWTON                NOXUBEE               WINSTON

IN NORTH CENTRAL MISSISSIPPI

CARROLL               GRENADA               LEFLORE
MONTGOMERY            WEBSTER

IN NORTHEAST MISSISSIPPI

CLAY                  LOWNDES               OKTIBBEHA

IN NORTHWEST MISSISSIPPI

BOLIVAR               SUNFLOWER             WASHINGTON

IN SOUTHWEST MISSISSIPPI

CLAIBORNE

IN WEST CENTRAL MISSISSIPPI

ISSAQUENA             SHARKEY               WARREN

THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
VICKSBURG...GREENWOOD...WEST POINT...COLUMBUS...TALLULAH...
BASTROP...ROLLING FORK...ANGUILLA...KOSCIUSKO...PEARL...BRANDON...
RICHLAND...FOREST...MORTON...RAYVILLE...DELHI...CARTHAGE...
YAZOO CITY...JACKSON...PORT GIBSON...MACON...BROOKSVILLE...
NEWTON...UNION...DECATUR...CONEHATTA...GRENADA...STARKVILLE...
LAKE PROVIDENCE...PHILADELPHIA...PEARL RIVER...WINONA...
INDIANOLA...RULEVILLE...VAIDEN...NORTH CARROLLTON...CARROLLTON...
MERIDIAN...CLEVELAND...WINNSBORO...ACKERMAN...WEIR...EUPORA...
MABEN...MATHISTON...DURANT...TCHULA...LEXINGTON...PICKENS...
GOODMAN...BELZONI...ISOLA...GREENVILLE...MAYERSVILLE...
LOUISVILLE...OAK GROVE...EPPS...DE KALB...SCOOBA...VIDALIA...
FERRIDAY...WEST FERRIDAY...JONESVILLE...HARRISONBURG...
NEWELLTON...ST. JOSEPH AND WATERPROOF

MSZ054>066-072>074-270300-
ADAMS MS-CLARKE MS-COPIAH MS-COVINGTON MS-FORREST MS-
FRANKLIN MS-JASPER MS-JEFFERSON MS-JEFFERSON DAVIS MS-
JONES MS-LAMAR MS-LAWRENCE MS-LINCOLN MS-MARION MS-
SIMPSON MS-SMITH MS-

TORNADO WATCH NUMBER 87 REMAINS VALID UNTIL 9 PM CST FOR THE
FOLLOWING AREAS

IN MISSISSIPPI THIS WATCH INCLUDES 16 COUNTIES

IN CENTRAL MISSISSIPPI

COPIAH                SIMPSON               SMITH

IN EAST CENTRAL MISSISSIPPI

CLARKE                JASPER

IN SOUTH CENTRAL MISSISSIPPI

JEFFERSON DAVIS       LAWRENCE              LINCOLN
MARION

IN SOUTHEAST MISSISSIPPI

COVINGTON             FORREST               JONES
LAMAR

IN SOUTHWEST MISSISSIPPI

ADAMS                 FRANKLIN              JEFFERSON

THIS INCLUDES THE CITIES OF...BROOKHAVEN...NATCHEZ...MAGEE...
MENDENHALL...TAYLORSVILLE...RALEIGH...CRYSTAL SPRINGS...
HAZLEHURST...WESSON...LAUREL...BAY SPRINGS...HEIDELBERG...
QUITMAN...STONEWALL...SHUBUTA...FAYETTE...PRENTISS...BASSFIELD...
MONTICELLO...NEW HEBRON...COLUMBIA...WEST HATTIESBURG...
LUMBERTON...PURVIS...COLLINS...MOUNT OLIVE...BUDE...ROXIE...
MEADVILLE AND HATTIESBURG

50

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 6:12 PM CSTSevere Thunderstorm WarningJANJasper33 min
Mar 26, 6:14 PM CSTSevere Thunderstorm WarningJANHolmes46 min
Mar 26, 6:19 PM CSTSevere Thunderstorm WarningJANHinds41 min
Mar 26, 6:27 PM CSTTornado WarningJANClaiborne, Copiah, Lincoln63 min
Mar 26, 6:30 PM CSTTornado WarningJANJefferson15 min
Mar 26, 6:44 PM CSTSevere Thunderstorm WarningJANCarroll, Leflore31 min
Mar 26, 6:45 PM CSTSevere Thunderstorm WarningJANFranklin45 min
Mar 26, 6:50 PM CSTSevere Thunderstorm WarningJANIssaquena, Sharkey40 min
Mar 26, 6:52 PM CSTSevere Thunderstorm WarningJANHinds, Madison, Rankin68 min
Mar 26, 7:21 PM CSTSevere Thunderstorm WarningJANSmith24 min
Mar 26, 7:23 PM CSTSevere Thunderstorm WarningJANLeake, Scott37 min
Mar 26, 7:25 PM CSTTornado WarningJANSimpson65 min
Mar 26, 7:29 PM CSTTornado WarningJANFranklin, Lincoln46 min
Mar 26, 7:53 PM CSTSevere Thunderstorm WarningJANNewton37 min
Mar 26, 7:58 PM CSTSevere Thunderstorm WarningJANRankin, Scott, Smith47 min
Mar 26, 8:07 PM CSTTornado WarningJANSmith53 min
Mar 26, 8:11 PM CSTTornado WarningJANLawrence, Lincoln34 min
Mar 26, 8:29 PM CSTSevere Thunderstorm WarningJANKemper, Lauderdale46 min
Mar 26, 8:30 PM CSTTornado WarningJANJefferson Davis30 min
Mar 26, 8:38 PM CSTTornado WarningJANJasper67 min
Mar 26, 8:55 PM CSTSevere Thunderstorm WarningJANLauderdale50 min
Mar 26, 8:56 PM CSTTornado WarningJANCovington, Simpson, Smith49 min
Mar 26, 9:02 PM CSTSevere Thunderstorm WarningJANNewton28 min
Mar 26, 9:20 PM CSTTornado WarningJANClarke, Lauderdale55 min
Mar 26, 9:34 PM CSTTornado WarningJANJasper56 min
Mar 26, 10:10 PM CSTTornado WarningJANClarke, Lauderdale65 min
Mar 26, 10:56 PM CSTSevere Thunderstorm WarningJANBolivar, Sunflower49 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2005Severe Thunderstorm Warnings in Louisiana, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.